Translator Disclaimer
1999 Stochastic PDE for nonlinear vibration of elastic panels
P. L. Chow, J. L. Menaldi
Differential Integral Equations 12(3): 419-434 (1999).

Abstract

This paper is concerned with a nonlinear integro-partial differential equation perturbed by a state dependent white noise arising from the aeroelastic panel vibration. With the aid of a stochastic energy equation, the existence, uniqueness and regularity of solutions are proved.

Citation

Download Citation

P. L. Chow. J. L. Menaldi. "Stochastic PDE for nonlinear vibration of elastic panels." Differential Integral Equations 12 (3) 419 - 434, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1006.60058
MathSciNet: MR1674422

Subjects:
Primary: 60H15
Secondary: 35R60, 74F10, 74H50

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.12 • No. 3 • 1999
Back to Top